# SDR CALA2025091708997

- Difficulty date: September 15, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N250530
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT BRACKET AT CENTER LINE BETWEEN ST A 1260-1280 IS CRACKED.   FABRICATED NEW SUPPORT IAW B757-300 DWG 140N2505.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02-0G.
